# SDR R61A201308260804

- Difficulty date: August 26, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 5,478 hours, 5,304 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 92146A010401
- Part serial: 0524
- Condition: Malfunctioned
- Part time: 5,478 hours, 5,304 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED SLOW DEPRESSURIZATION AT FL 210 AND RECEIVED CABIN PRESS WARNING LIGHT.  CREW DID MEMORY ITEMS AND IMMEDIATELY REQUESTED DECENT TO 10,000 FT.  AN EMERGENCY WAS NOT DECLARED SO CREW CONTINUED ON, WHERE THEY LANDED WITHOUT INCIDENT.  ACFT OPS CHECK GOOD IAW AMM.
